| Model Number |
10013364 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of separation at drip chamber could not be verified due to the product not being returned for failure investigation.A device history record review for model 10013364 lot number 21015483 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ secondary set tubing snapped off below the drip chamber.This complaint was created to capture the 5th of 7 related incidents.The following information was provided by the initial reporter: "we just had another secondary tubing set that snapped below the drip chamber on yawkey 8e.Tubing snapped when the rn lifted the medication out of the outer bag dispensed by pharmacy.To my knowledge this is the first set that has malfunctioned since we had issues in september.".